A certain class of diffusion processes associated with nonlinear parabolic equations

Research output: Contribution to journalArticle

59 Citations (Scopus)

Abstract

We introduce a martingale problem to associate diffusion processes with a kind of nonlinear parabolic equation. Then we show the existence and uniqueness theorems for solutions to the martingale problem.

Original languageEnglish
Pages (from-to)331-348
Number of pages18
JournalZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Volume67
Issue number3
DOIs
Publication statusPublished - 1984 Sep 1

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Mathematics(all)

Cite this